| Model Number |
E142 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
01/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system presented to the emergency room.An interrogation was performed.It was found this icd had delivered multiple rounds of inappropriate anti-tachycardia pacing and multiple inappropriate shocks due to atrial fibrillation with rapid ventricular response.Therapy was exhausted.Additional information has been requested but was not provided at this time.This icd remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system presented to the emergency room (er).An interrogation was performed.It was found this icd had delivered multiple rounds of inappropriate anti-tachycardia pacing and multiple inappropriate shocks due to atrial fibrillation with rapid ventricular response.Therapy was exhausted.Additional information from the field representative provided the patient was admitted after presenting to the er.A cardioversion was completed and medication adjusted.Reprogramming was completed.No further inappropriate shocks have been reported.This icd remains in service.No additional adverse patient effects were reported.